Previous |  Up |  Next


Title: On the differentiability of mappings and convex functionals: A correction (English)
Author: Kolomý, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 9
Issue: 1
Year: 1968
Pages: 197
Category: math
MSC: 46-45
MSC: 47Hxx
MSC: 49Axx
idZBL: Zbl 0169.18502
idMR: MR0243349
Date available: 2008-06-05T20:27:44Z
Last updated: 2012-04-27
Stable URL:
Related article:


Files Size Format View
CommentatMathUnivCarol_009-1968-1_21.pdf 135.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo